# SDR DLM88981544

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 2232
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

READING LIGHT 29E OVERHEATED, A LITTLE SMOKE COMING FROM THAT AREA OF OVHD AND EXCESSIVE HEAT AROUND LIGHT.  FOUND BUBBLE GUM WRAPPER INSIDE LIGHT COVER HAD BEEN BURNING.  REMOVED GUM WRAPPER, ALL OK.
